Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4365
Title: On Additive Continuous Functions of Figures
Authors: Pfeffer, W. F.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: W. F. Pfeffer, "On Additive Continuous Functions of Figures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1998) suppl., pp. 115-133.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1998) s.
Abstract: 
This is an extended summary of results obtained previously by Z. Buczolich and the author [5]. It describes the relationship between derivatives and variational measures of additive continuous functions of figures, and presents a full descriptive definition of a generalized Riemann integral based on figures.
Type: Article
URI: http://hdl.handle.net/10077/4365
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1998) s.

Files in This Item:
File Description SizeFormat
PfefferRendMat29s.pdf243.16 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,013
Last Week
11
Last month
checked on Sep 19, 2021

Download(s) 20

282
checked on Sep 19, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.